論文

公開件数: 17 件
No. 掲載種別 単著・共著区分 タイトル 著者 誌名 出版者 巻号頁 出版日 ISSN DOI URL 概要
1 研究論文(学術雑誌)
共著
Error-free transformation of matrix multiplication with a posteriori validation
K. Ozaki, T. Ogita, S. Oishi
Numerical Linear Algebra with Applications

23/ 5, 931-946
2016

10.1002/nla.2061


2 研究論文(学術雑誌)
共著
Accurate and efficient algorithm for solving ill-conditioned linear systems by preconditioning methods
Y. Kobayashi, T. Ogita
Nonlinear Theory and Its Applications, IEICE
IEICE
7/ 3, 374-385
2016




3 研究論文(学術雑誌)
共著
A fast and efficient algorithm for solving ill-conditioned linear systems
Y. Kobayashi, T. Ogita
JSIAM Letters

7, 1-4
2015




4 研究論文(学術雑誌)
共著
Accurate and robust inverse Cholesky factorization
T. Ogita, S. Oishi
Nonlinear Theory and Its Applications, IEICE

3/ 1, 103-111
2012




5 研究論文(学術雑誌)
単著
Accurate and verified numerical computation of the matrix determinant
T. Ogita
International Journal of Reliability and Safety, 6:1-3 (2012), 242-254.
Inderscience Publishers
6/ 1, 242-254
2012




6 研究論文(学術雑誌)
単著
Accurate matrix factorization: Inverse LU and inverse QR factorizations
T. Ogita
SIAM J. Matrix Anal. Appl.

Vol.31/ No.5
2010




7 研究論文(学術雑誌)
共著
Fast verified solutions of linear systems
T. Ogita, S. Oishi
Japan J. Indust. Appl. Math.

Vol.26/ No.2-3
2009




8 研究論文(学術雑誌)
共著
Accurate floating-point summation part I: Faithful rounding
S. M. Rump, T. Ogita, S. Oishi
SIAM J. Sci, Comput

Vol.31/ No.1
2008




9 研究論文(学術雑誌)
共著
Accurate floating-point summation part II: Sign, K-fold faithful and rounding to nearest
S. M. Rump, T. Ogita, S. Oishi
SIAM J. Sci, Comput.

Vol.31/ No.2
2008




10 研究論文(学術雑誌)
共著
Super-fast validated solution of linear systems
S. M. Rump, T. Ogita
J. Comput. Appl. Math.

Vol.199/ No.2
2007




11 研究論文(学術雑誌)
共著
A method of obtaining verified solutions for linear systems suited for Java
K. Ozaki, T. Ogita, S. Miyajima, S. Oishi, S. M. Rump
J. Comput. Appl. Math.

Vol.199/ No.2
2007




12 研究論文(学術雑誌)
共著
Convergence of Rump's method for inverting arbitrarily ill-conditioned matrices
S. Oishi, K. Tanabe, T. Ogita, S. M. Rump
J. Comput. Appl. Math.,

Vol.205/ No.1
2007




13 研究論文(学術雑誌)
共著
Fast inclusion of interval matrix multiplication
T. Ogita, S. Oishi
Reliable Computing

Vol.11/ No.3
2005




14 研究論文(学術雑誌)
共著
Accurate sum and dot product
T. Ogita, S. M. Rump, S. Oishi
SIAM J. Sci, Comput

Vol.26/ No.6
2005




15 研究論文(学術雑誌)
共著
Computation of sharp rigorous componentwise error bounds for the approximate solutions of systems of linear equations
T. Ogita, S. Oishi, Y. Ushiro
Reliable Computing

Vol.9/ No.3
2003




16 研究論文(学術雑誌)
共著
Fast inclusion and residual iteration for solutions of matrix equations
T. Ogita, S. Oishi, Y. Ushiro
Computing

Supplement 16
2002




17 研究論文(学術雑誌)
共著
Fast verification of solutions for sparse monotone matrix equations
T. Ogita, S. Oishi, Y. Ushiro
Computing

Supplement 15
2001